Search Site

Ibuprofen

For adequate relief of pain and reducing of fevers, Ibuprofen is a superb medication. Our 200 mg tablets, which are comparable to Advil and Motrin, are are Aspirin-free and effective in treating common aches and pains as well as fevers associated with typical colds. For convenience, each packet contains a single-dose of two tablets, and we carry a pill keychain for on-the-go readiness.

Back to top